# SDR SIMA20170305001

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 31,452 hours, 26,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING TO FUSELAGE FAIRING EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-10-000-801, AND 33-50-10-400-801.  OPS CHECKED GOOD.
